MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL GALAXY G3; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL GALAXY G3; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number GLM910020
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
The healthcare professional reported that during an endovascular embolization procedure, the microcatheter was in place and the 1.00mm x 2.00cm galaxy g3 mini (glm910020 / 1762505s) was delivered to the target site.The coil was packed in the aneurysm, and the physician attempted to detach the coil, but the coil as unable to detach.The physician retracted the coil and replaced it and the connecting cable for the microcoil delivery system (ccb00015700 / 1412502s) to complete the procedure using the same original microcatheter.There was no report of any negative patient impact.The procedure was prolonged by about 10 minutes.On 06-apr-2026, additional information was received.Per the information, the procedure was targeting the left posterior communicating artery.The coil was successfully removed from the patient; it was not stretched when it was removed.The coil was still attached to the delivery system.A pre-deployment electrical check was performed.The fault light was not seen during the procedure.Upon pressing the power button, all lights illuminated.The green system ready light also illuminated.During the detachment cycle, the detachment light did not illuminate, and the audible signal beep was not heard.The replacement coil was another 1.00mm x 2.00cm galaxy g3 mini (glm910020) and the replacement connecting cable was another ccb00015700.The information confirmed there was no negative impact on the patient and the physician did not consider the reported 10-minute procedure extension to be clinically significant.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Section d.2b: procode is krd/hcg.Section e.1: initial reporter facility name: per new requirement from cac (cyberspace administration of china), in case complaint reporter¿s hospital is related to military, police department, military academy/institution, political party, government organ/agency or classified unit [1], the name of such employer should be desensitized and redacted prior to be transferred abroad.The account name and facility name were not allowed to be displayed in the relevant area.Section e.1: the initial reporter phone: (b)(6).Based on complaint information, the device is not available to be returned for analysis.A review of manufacturing documentation associated with this lot (1762505s) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.With the limited information available and without the product available for analysis, the reported issue documented in the complaint could not be confirmed.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be conclusively determined; however, it is possible that circumstances of the procedure and / or device manipulation / interaction may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered later.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
GALAXY G3
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
949788-2078
MDR Report Key24841613
Report Number3008114965-2026-00496
Device Sequence Number15921295
Product Code KRD
UDI-Device Identifier10886704080237
UDI-Public(01)10886704080237(17)280630(10)1762505S
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K171862
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberGLM910020
Device Lot Number1762505S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Initial Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown